# SDR 03FDEA01874

- Difficulty date: November 5, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00817)   FWD LWR CARGO FRAME DENTED AT STA 520 STR 22L TO 25L  **  SD  **  COMING
